# SDR 9JLA2013072206365

- Difficulty date: July 9, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 12,381 hours, 10,089 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 30011339005006
- Condition: Defective
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE PREFLIGHT INSPECTION THE NR 2 ENGINE FIRE DETECTION SYSTEM FAILED TO TEST.  TROUBLESHOOTING DETERMINED THAT THE ZONE 2 FIRE LOOP WAS DEFECTIVE PN 3001-133-900-500-6.  INSTALLED NEW FIRE LOOP IAW THE LMM CHAPTER 72-00-05 AND AMM 26-10-00 FUNCTIONAL CHECKS SATISFACTORY.
